# SDR DXTA2022100371460

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 5,756 hours, 4,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: EXTERIOR OPEN/CLOSE HANDLE NEEDS LUBRICATION. IT DOES NOT ALWAYS CLOSE FLUSH BY ITSELF.   LUBRICATED EXTERIOR MAIN CABIN DOOR HANDLE !AW EMB-505 AMM 52-10-00. OPS CHECK GOOD.
